The complexity of the set of squares in the homeomorphism group of the circle

Tom 195 / 2007

Paul Gartside, Bojana Pejić Fundamenta Mathematicae 195 (2007), 125-134 MSC: 54H05, 03E15, 28A05. DOI: 10.4064/fm195-2-2

Streszczenie

The set of squares in the group of autohomeomorphisms of the circle is complete analytic, and hence analytic but not Borel.

Autorzy

  • Paul GartsideDepartment of Mathematics
    University of Pittsburgh
    301 Thackeray Hall
    Pittsburgh, PA 15260, U.S.A.
    e-mail
  • Bojana PejićDepartment of Mathematics
    University of Pittsburgh
    301 Thackeray Hall
    Pittsburgh, PA 15260, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek